# SDR AALA20120509012

- Difficulty date: May 8, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 71,744 hours, 11,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 EMERGENCY EXIT SIGN FLOOD LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 1 EMERGENCY EXIT SIGN FLOOD LIGHT.  OPS CHECK NORMAL.
